Vol. 5, No. 7, 2011

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11
Issue 6, 1243–1488
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Author Index
To Appear
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Arithmetic theta lifting and $L$-derivatives for unitary groups, II

Yifeng Liu

Vol. 5 (2011), No. 7, 923–1000

We prove the arithmetic inner product formula conjectured in the first paper of this series for n = 1, that is, for the group U(1,1)F unconditionally. The formula relates central L-derivatives of weight-2 holomorphic cuspidal automorphic representations of U(1,1)F with ϵ-factor 1 with the Néron–Tate height pairing of special cycles on Shimura curves of unitary groups. In particular, we treat all kinds of ramification in a uniform way. This generalizes the arithmetic inner product formula obtained by Kudla, Rapoport, and Yang, which holds for certain cusp eigenforms of PGL(2) of square-free level.

arithmetic inner product formula, arithmetic theta lifting, L-derivatives, unitary Shimura curves
Mathematical Subject Classification 2000
Primary: 11G18
Secondary: 20G05, 11G50, 11F27
Received: 2 April 2010
Revised: 20 October 2010
Accepted: 21 October 2010
Published: 11 April 2012

Proposed: Richard Taylor
Seconded: Brian Conrad, Hendrik W. Lenstra
Yifeng Liu
Department of Mathematics
Columbia University
2990 Broadway
New York, NY 10027
United States